# SDR IPXA2018043029087

- Difficulty date: March 14, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B384094
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  CORROSION FOUND ON THE M/D CARGO FLOOR SUPPORT BETWEEN BS 2188 - 2200 , RBL 98.58.  REPAIRED IAW SRID 3-4166743009, AND EO B747-5320-68252-A..
